# SDR AALA20120125AFW12

- Difficulty date: January 19, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 100,162 hours, 16,440 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 SLAT TRAILING EDGE WEDGE INBOARD END SHOWS DISBOND INDICATION.  ACCOMPLISHED BONDED REPAIR PER SRM 51-70-10-2R.
